Research ArticleOpen accessInvestigation of Periodic Points in Algebraic VarietiesAhmed M. Ibrahim, Elhadi E. E. DalamAmerican Journal of Applied Sciences, Vol. 18, Issue 1 · 4 Oct 2021 · 6,805 accessesView PDFCite
Author
1 article in our journalsAhmed M. Ibrahim
Department of Mathematics, College of Arts and Science, Al Baha University, Al Mandag, Saudi ArabiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.